Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dizzziness, queasiness after removal of meningioma from right cerebellum, taking laybrithitis medicine. Normal?

I am post op may 2012 of removal of a tennis ball size meningioma from my r cerebellum which my vein to my sigmoid process was removed and my skull replaced with titianum. I am recently experiencing dizziness and queasiness with high activity. Took meds for laybrithitis. But still experience symptoms. Should I seek additional care or assume it part of the healing process?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing in.

Since it has been just over a year after your meningioma surgery, your brain (cerebellum) might just be getting used to maintaining regular functions including that of balance which is one of the main functions of the cerebellum.

I consider your symptoms mostly due to the continuing healing process. You may report this to your doctor and he might ask for another brain scan to be done if your symptoms are worsening or if felt necessary.

As you have a history of labyrinthitis, taking medications under medical supervision would helps you.

Hope this helps.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor